m+Medelevator.RU
← Поиск публикаций
Italian journal of gastroenterology and hepatology · 1999

Severe hypopharyngeal dysphagia in a patient on chronic steroid treatment.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Trovato C, Pometta R, Colucci A, Bardella M T, Conte D

Аннотация

A 44-year-old Caucasian male who had been on long-term steroid treatment for an unspecified collagen disease was referred to our Unit because of fever, severe hypopharyngeal dysphagia, night sweats and evidence of marked superior vena cava compression. Extrapulmonary disseminated tuberculosis also involving bone and liver was eventually diagnosed and proven by means of specific polymerase chain reaction assay. Antimycobacterial treatment, which led to a dramatic improvement within two months, was protracted for 18 months until the complete return to normal of both clinical and laboratory findings.

Предметные рубрики MeSH